Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 148, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 29, 2020, 6:10 PM CDT for Jefferson County, Shelby County, Alabama. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2020, 6:10 PM CDT (23:10 UTC)
- Expired
- Jun 29, 2020, 6:41 PM CDT
- In force
- 31 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 43 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:11 PM CDT | HAIL 1 | 1 Ene Mountain Brook, AL | DIME TO QUARTER SIZE HAIL FALLING PER SOCIAL MEDIA REPORTS. |
| Jun 29, 6:25 PM CDT | TSTM WND DMG | 1 Se Leeds, AL | A FEW TREES DOWN IN LEEDS. |
| Jun 29, 6:36 PM CDT | TSTM WND DMG | 2 W Cahaba Heights, AL | CORRECTS PREVIOUS REPORT TYPE FROM 2 W CAHABA HEIGHTS. TREES DOWN IN THE VESTVIA HILLS AREA ALONG US HWY 280. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
702
WUUS54 KBMX 292310
SVRBMX
ALC073-117-300000-
/O.NEW.KBMX.SV.W.0148.200629T2310Z-200630T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
610 PM CDT Mon Jun 29 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Shelby County in central Alabama...
East central Jefferson County in central Alabama...
* Until 700 PM CDT.
* At 610 PM CDT, a severe thunderstorm was located over Mountain
Brook, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eastern Birmingham, Vestavia Hills, Homewood, Mountain Brook,
Irondale, Leeds, Shops of Grand River, Kingston, Five Points South,
Vandiver, Barber Motorsports Park, Birmingham Airport, Greystone,
Samford University, Cahaba Heights, The Summit, Lake Purdy, Brook
Highland, Mount Laurel and Sterrett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3356 8655 3356 8654 3355 8654 3355 8648
3350 8648 3350 8643 3338 8651 3346 8683
3357 8675
TIME...MOT...LOC 2310Z 282DEG 7KT 3350 8671
HAIL...1.00IN
WIND...60MPH
$$
40/Sizemore2 follow-up statements
718
WWUS54 KBMX 292332
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
632 PM CDT Mon Jun 29 2020
ALC073-117-300000-
/O.CON.KBMX.SV.W.0148.000000T0000Z-200630T0000Z/
Shelby AL-Jefferson AL-
632 PM CDT Mon Jun 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTH CENTRAL SHELBY AND EAST CENTRAL JEFFERSON COUNTIES...
At 632 PM CDT, a severe thunderstorm was located over Lake Purdy, or
near Irondale, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southeastern Birmingham, Vestavia Hills, Homewood, Mountain Brook,
Irondale, Leeds, Cahaba Heights, Shops of Grand River, Vandiver,
Barber Motorsports Park, The Summit, Lake Purdy, Brook Highland,
Greystone, Samford University, Grants Mill Road Bridge, Birmingham
Zoo, Liberty Park and Shoal Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3356 8655 3356 8654 3355 8654 3355 8648
3350 8648 3342 8656 3343 8670 3346 8683
3355 8672
TIME...MOT...LOC 2332Z 282DEG 7KT 3349 8666
HAIL...1.00IN
WIND...60MPH
$$
40/Sizemore863
WWUS54 KBMX 292341
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
641 PM CDT Mon Jun 29 2020
ALC073-117-292351-
/O.CAN.KBMX.SV.W.0148.000000T0000Z-200630T0000Z/
Shelby AL-Jefferson AL-
641 PM CDT Mon Jun 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHELBY AND EAST
CENTRAL JEFFERSON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail,
gusty winds, and heavy rainfall are still possible with this
thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3356 8655 3356 8654 3355 8654 3355 8648
3350 8648 3342 8656 3343 8670 3346 8683
3355 8672
TIME...MOT...LOC 2338Z 282DEG 7KT 3349 8664
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:58 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 29, 2:58 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 258 PM CDT Mon Jun 29 2020 .SHORT TERM... /Updated at 0227 PM CDT Mon Jun 29 2020/ Through Tuesday. The mid-level ridge axis will move across the area today, positioning to our east tonight. In the lower levels, a more southwesterly fetch continues to advect moisture northeastward over southern Mississippi and into western Alabama. Further aloft, winds become west-northwesterly and the resultant airmass lacks notable moisture content. Similar to yesterday, this leads to an enhancement in mid-level evaporative cooling processes and microburst potential associated with our typical afternoon summertime convection. As surface air temperatures rise into the 90s, dewpoints are progged to remain in the mid 70s, producing a very volatile troposphere in terms of instability. This morning's 12Z BMX RAOB indicated the airmass is slightly drier than yesterday. Therefore, the spatial coverage of storms should be limited by the dry air and ridging, but any that do develop will have the potential to become strong with gusty winds, frequent lightning, and small hail, potentially becoming severe in an isolated instance. Kept our highest PoPs ~40% north of I-20. Some moistening may occur in the northwest late this afternoon associated with a mid-level shortwave trough tracking northeastward over the Ozarks, but the longevity of the storms will follow the diurnal curve and diminish this evening. Look for another warm, muggy night with lows in the lower to mid 70s. Should see a similar situation on Tuesday, but the main change will be the increased moisture in place which will advect around the base of the aforementioned shortwave trough. Less dry air in the mid- levels should lessen the microburst risk, but we will likely see scattered to numerous showers and storms tomorrow afternoon, some potentially strong. Breaks in the clouds will allow temperatures to warm into the lower 90s. 86 .LONG TERM... /Updated at 0227 PM CDT Mon Jun 29 2020/ Wednesday through Sunday. Models have been in good agreement the past several days showing the Atlantic Coast upper trof pushing southwest into the Southeast States. This pattern shift will be favorable for more coverage of showers and thunderstorms on Wednesday and Thursday. Steeper mid level lapse rates and increasing 0-6km bulk shear on Wednesday could lead to the development of stronger storms, mainly west of I-65 where warmer surface temperatures will be coincident with better mid level lapse rates. By Thursday the upper trof axis will shift into south Alabama, and changed pops to show a gradient, with lowest rain chances northeast. The upper trof axis should hang out near the Florida Panhandle for the period Friday thru Sunday, although there appears to be enough moisture and lift north of the trof axis for mostly diurnal daily rain chances through the weekend. 58/rose Previous long-term discussion: /Updated at 0319 AM CDT Mon Jun 29 2020/ Wednesday through Sunday. Features: Wednesday through Friday. Deep-layer ridging will be centered over the Western Gulf of Mexico. A sprawling trough will extend from Southwest Canada southeast over Montana and into Wyoming while another closed low will be positioned over Boston. An Omega-Block pattern will persist into Thursday as the ridge remains off the South Texas coast while broad troughing prevails over much of the Intermountain West. The closed low to our northwest will remain near the Boston area. By Friday, the ridge looks to be centered over Central Texas while the broad low moves northeast into Western and Central Canada. The closed low to our northeast opens into a trough and lifts out. Closer to home, the ridge positioned further to our west, permits the developing of broad troughing along the Eastern Seaboard to extend further southwest into the Deep South region. Some global models are maintaining the idea of a convective complex moving south across the area late Wednesday into Thursday. This solution is similar to what was depicted last night, however, there remains considerable disagreement among model members. Also, some global models continue to entertain the idea of a closed low developing and moving across the area late Friday into the next weekend. However, there is considerable uncertainty regarding timing and location as model field spreads become quite divergent with time. The result will be notable uncertainty with regard to PoPs and high temperatures especially as we progress from the midweek through next weekend time frame. Saturday and Sunday. Ridging aloft becomes centered over New Mexico and expands to encompass much of the Desert Southwest, Southern and Central Plains, and reaches further north into the High Plains and South Central Canada. Broad troughing will persist across the Western third of the country along with across the Northeast while remnant troughing looks to persist down the spine of the Appalachians from the Carolinas toward the Central Gulf Coast region. Forecast: Wednesday and Thursday. Expect scattered to numerous showers and thunderstorms during this time frame with coverage increasing during the day Wednesday and potentially persisting overnight and into the day Thursday. For the second night in a row, some modeling depicts a convective complex moving south across much of the area. There remains considerable disagreement and uncertainty but it is a potential to consider given expected north to northwesterly flow over the area. High PoPs will be maintained into the Day Thursday followed by isolated activity into the overnight hours. Highs will range from the mid to upper 80s north and east to readings in the low 90s south and west. Lows will range from the upper 60s north and east to the low 70s south and west. Friday through Sunday. A return to more typical isolated to scattered shower and thunderstorm activity is forecast late week into the next weekend as the weak troughing remains in place aloft. Expect showers and thunderstorms to be greatest in coverage from the afternoon through early evening hours. Expect highs to range from the mid to upper 80s north and east to readings around 90 south and west. Lows will range from the upper 60s north and east to the low 70s south and west. Given the present uncertainty in model solutions, PoPs and especially high temperatures during this time frame are considered low confidence. Higher PoPs may be warranted and would result in lower temperatures in the afternoon hours. 05 && .AVIATION... 18Z TAF Discussion. Isolated to scattered showers and thunderstorms will continue developing this afternoon. Added a mention of VCTS in at all terminals this afternoon and will make amendments for TSRA as needed. Ceilings will briefly rise overnight as any lingering thunderstorms diminish by 03Z. Low-level moisture will remain elevated tomorrow morning due to light southwesterly winds. Ceilings will likely lower just before sunrise, but should remain just above MVFR criteria. Should see a higher coverage of showers and thunderstorms tomorrow afternoon beginning towards the end of this TAF cycle as higher moisture content advects in from the northwest. Included a PROB30 at most of our northern terminals to trend towards this potential. 86 && .FIRE WEATHER... Shower and thunderstorm chances will increase as we progress through midweek. The highest chances will be on Wednesday and Thursday, where we may see widespread activity. Expect some decrease in the activity moving into the weekend. Ample moisture in the low levels will keep afternoon relative humidity values generally above 45 percent through the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 72 90 69 89 70 / 20 70 40 80 70 Anniston 72 89 70 90 70 / 30 70 30 80 60 Birmingham 75 92 73 91 72 / 30 60 30 70 60 Tuscaloosa 74 93 74 93 72 / 20 50 20 50 50 Calera 74 91 72 91 72 / 30 60 20 60 50 Auburn 73 89 72 89 70 / 30 60 20 70 50 Montgomery 75 93 74 93 73 / 20 50 10 50 40 Troy 74 92 74 93 73 / 20 40 10 60 40 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 29, 10:22 AM CDT, 7 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1022 AM CDT Mon Jun 29 2020 ALZ011>015-017>050-301830- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1022 AM CDT Mon Jun 29 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A few strong to severe storms are possible this afternoon capable of producing damaging winds up to 60 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Special weather statement, Jun 29, 4:50 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Birmingham AL
450 PM CDT Mon Jun 29 2020
ALZ026-027-292215-
Talladega AL-St. Clair AL-
450 PM CDT Mon Jun 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TALLADEGA AND
CENTRAL ST. CLAIR COUNTIES UNTIL 515 PM CDT...
At 449 PM CDT, Doppler radar was tracking a strong thunderstorm near
Riverside, or near Pell City, moving southeast at 10 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Pell City, Lincoln, Riverside, Ragland, Honda Manufacturing Of
Alabama, Logan Martin Lake, St. Clair County Airport, Wattsville,
Chula Vista and Cropwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3371 8614 3368 8614 3367 8605 3366 8604
3345 8626 3362 8639 3375 8625
TIME...MOT...LOC 2149Z 305DEG 7KT 3362 8626
40/SizemoreLocal storm report, Jun 29, 5:01 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 1 NNW OAK GROVE 33.19N 86.31W
06/29/2020 E0.70 INCH TALLADEGA AL PUBLIC
PEA TO DIME SIZE HAIL OBSERVED VIA SOCIAL
MEDIA REPORT.
&&
ASSpecial weather statement, Jun 29, 5:17 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
517 PM CDT Mon Jun 29 2020
ALZ019-026-292245-
Calhoun AL-St. Clair AL-
517 PM CDT Mon Jun 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CALHOUN AND EAST
CENTRAL ST. CLAIR COUNTIES UNTIL 545 PM CDT...
At 517 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ragland, or 14 miles northeast of Pell City, moving east at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Ragland, Ohatchee, Neely Henry Lake and Neely Henry Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3379 8590 3365 8604 3367 8605 3368 8614
3367 8615 3367 8616 3370 8618 3370 8619
3369 8620 3373 8624 3383 8614
TIME...MOT...LOC 2217Z 283DEG 7KT 3373 8613
40/SizemoreSpecial weather statement, Jun 29, 5:29 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
529 PM CDT Mon Jun 29 2020
ALZ027-292300-
Talladega AL-
529 PM CDT Mon Jun 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TALLADEGA COUNTY
UNTIL 600 PM CDT...
At 528 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lincoln, or near Pell City, moving east at 10 mph.
Dime size hail and winds of 40 to 50 mph will be possible with this
storm.
Locations impacted include...
Talladega, Lincoln, Talladega Superspeedway, Honda Manufacturing Of
Alabama, Talladega Municipal Airport, Logan Martin Lake, Country Club
Estates, Jackson Shoals, Eastaboga and Howells Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3367 8616 3367 8605 3365 8603 3360 8602
3359 8599 3359 8595 3337 8618 3346 8631
3349 8629 3351 8626 3349 8626 3349 8624
3354 8619 3359 8622 3359 8619 3361 8620
3362 8617 3366 8617 3370 8620 3370 8619
TIME...MOT...LOC 2228Z 282DEG 7KT 3356 8615
40/SizemoreLocal storm report, Jun 29, 5:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL PELL CITY 33.58N 86.28W
06/29/2020 E1.00 INCH ST. CLAIR AL PUBLIC
HAIL SMASHED OUT A WINDOW OF A CAR. EXACT
SIZE IS UNKNOWN.
&&
ASSpecial weather statement, Jun 29, 5:55 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Birmingham AL
555 PM CDT Mon Jun 29 2020
ALZ024>026-292345-
Jefferson AL-Shelby AL-St. Clair AL-
555 PM CDT Mon Jun 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...SOUTHEASTERN
JEFFERSON AND SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 645 PM CDT...
At 555 PM CDT, Doppler radar was tracking a strong thunderstorm over
Samford University, or over Mountain Brook, moving east at 10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Pell City,
Irondale, Leeds, Moody, Fairfield, Chelsea, Pleasant Grove, Tarrant
and Midfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3361 8620 3359 8620 3360 8621 3358 8622
3354 8619 3352 8623 3349 8624 3349 8626
3351 8626 3351 8628 3346 8631 3323 8691
3344 8709 3367 8653
TIME...MOT...LOC 2255Z 282DEG 7KT 3346 8677
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:03 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 27 min |
| Jun 28, 7:10 PM CDT | Special Weather Statement | BMX | Marengo | 50 min |
| Jun 28, 7:39 PM CDT | Special Weather Statement | BMX | Marengo | 36 min |
| Jun 29, 1:31 PM CDT | Special Weather Statement | BMX | Winston | 29 min |
| Jun 29, 1:48 PM CDT | Special Weather Statement | BMX | Marion | 42 min |
| Jun 29, 3:12 PM CDT | Special Weather Statement | BMX | Coosa | 33 min |
| Jun 29, 3:45 PM CDT | Special Weather Statement | BMX | Shelby | 30 min |
| Jun 29, 4:20 PM CDT | Special Weather Statement | BMX | Cherokee | 40 min |
| Jun 29, 4:31 PM CDT | Special Weather Statement | BMX | Talladega | 29 min |
| Jun 29, 4:50 PM CDT | Special Weather Statement | BMX | St. Clair | 25 min |
| Jun 29, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 35 min |
| Jun 29, 5:17 PM CDT | Special Weather Statement | BMX | St. Clair | 28 min |
| Jun 29, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair | 49 min |
| Jun 29, 5:29 PM CDT | Special Weather Statement | BMX | Talladega | 31 min |
| Jun 29, 5:55 PM CDT | Special Weather Statement | BMX | Shelby | 50 min |
| Jun 29, 6:13 PM CDT | Special Weather Statement | BMX | Calhoun | 32 min |
| Jun 29, 6:22 PM CDT | Areal Flood Advisory | BMX | Calhoun, St. Clair | 3 hr |
| Jun 29, 6:43 PM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Jun 29, 6:45 PM CDT | Special Weather Statement | BMX | Shelby | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.